# SDR DALA2025120308826

- Difficulty date: November 25, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 101,407 hours, 20,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING NDT INSPECTION AT FASTENER HOLE NO 3 (SKIN) AND 4 (SKIN). REPAIR IS REQUIRED BEFORE FURTHER FLIGHT.   REPAIRED FWD SERVICE DOOR CUTOUT AFT LOWER CORNER HOLE 3 AND 4 IAW B767-300 SRM 53-10-01 (1322843)
